# SDR RAIA990911

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Part time: 2,858 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7456 - STL - RIGHT RPM FLUCTUATES.  MAINTENANCE REPLACED TACH GENERATOR FOR RIGHT ENGINE.  (M)
